Alert archive / Nebraska / Special Weather Statements in 2011

Special Weather Statement, NWS Cheyenne, WY

August 8, 2011Box Butte County, Nebraska

NWS Cheyenne, WY issued this special weather statement at Aug 8, 2011, 7:06 PM MDT for Box Butte County, Nebraska. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2011, 7:06 PM MDT (01:06 UTC)
Expired
Aug 8, 2011, 7:30 PM MDT
In force
24 min
Issued by
NWS Cheyenne, WY

County Box Butte County, NE

The radar

The Cheyenne radar (KCYS), 172 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.1 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2011-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 170 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2011-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
170 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1750 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

514 
WWUS85 KCYS 090106
SPSCYS

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
706 PM MDT MON AUG 8 2011

NEZ003-021-090130-
BOX BUTTE NE-MORRILL NE-
706 PM MDT MON AUG 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORRILL AND SOUTHERN BOX
BUTTE COUNTIES UNTIL 730 PM MDT...

AT 701 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM NEAR KILPATRICK LAKE...OR 20 MILES WEST OF 
ALLIANCE...MOVING SOUTHEAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ANGORA...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4193 10282 4177 10314 4213 10338 4223 10318
TIME...MOT...LOC 0106Z 324DEG 35KT 4209 10322

$$

MAZUR

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this special weather statement went out at Aug 8, 11:40 AM MDT, 7 hours 26 minutes earlier.

Area forecast discussion, Aug 8, 11:40 AM MDT, 7 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1140 AM MDT MON AUG 8 2011

.AVIATION...UPDATED FOR 08/18Z TAFS
PREDOMINATELY VFR CONDITIONS EXPECTED THROUGH TUESDAY. ISOLATED
THUNDERSTORMS THIS AFTERNOON MAINLY EAST OF INTERSTATE 25 WILL
PRODUCE SOME LOCALIZED AREAS OF LOWER CEILINGS AND VISIBILITY.
OVERNIGHT SOME AREAS OF FOG AND IFR CONDITIONS ARE POSSIBLE IN THE
PANHANDLE OF NEBRASKA.

&&

.PREV DISCUSSION... /ISSUED 526 AM MDT MON AUG 8 2011/

AVIATION...12Z TAFS. VFR. ISOLATED AFTERNOON AND EVENING
THUNDERSTORMS PRODUCING LOCALIZED MVFR AND TURBULENCE.  RUBIN

PREV DISCUSSION... /ISSUED 346 AM MDT MON AUG 8 2011/

SHORT TERM...TODAY THROUGH WEDNESDAY...
WEAK SHORTWAVE WAS PASSING THROUGH NORTHERN ZONES EARLY THIS
MORNING. KCYS 88D STILL RETURNING SOME ECHOES IN THAT
AREA...ALTHOUGH OBSERVATIONS HAVE NOT RECORDED ANY RAIN.
NONETHELESS CERTAINLY WILL NOT RULE OUT A FEW SPRINKLES OR LIGHT
SHOWERS WITH THIS ACTIVITY THIS MORNING. FOG HAS BEEN SLOW TO
MATERIALIZE THUS FAR AND WITH A DEW POINT DEPRESSION OF 8F AT KSNY
AM BECOMING LESS OPTIMISTIC ABOUT ITS DEVELOPMENT THERE. DEW POINT
SPREADS WERE NARROWER OVR BOX BUTTE AND MORRILL COUNTIES...SO HAVE
CONFINED PATCHY FOG TO THOSE COUNTIES. 00Z MODELS PROG
AFOREMENTIONED SHORTWAVE TO SEND A REINFORCING FRONTAL SURGE SOUTH
TODAY. THIS WILL SET UP NORTHEASTERLY UPSLOPE CONDITIONS EAST OF
THE LARAMIE RANGE BY LATE THIS AFTERNOON. HOWEVER...WITH MID-LEVEL
HEIGHTS RISING BEHIND THE DEPARTING SHORTWAVE CONVECTIVE
INITIATION WILL BE RELIANT UPON THE TERRAIN...RESIDUAL MOISTURE
AND THE PERSISTENT ZONAL JET STREAK OVERHEAD. INSTABILITIES LOOK
WEAK...WITH JUST 200 TO 500 J/KG OF SBCAPE. ANY CONVECTION WILL
DISSIPATE RAPIDLY THIS EVENING WITH LOSS OF INSOLATION...GIVING
WAY TO MOSTLY CLEAR SKIES TONIGHT. TUESDAY WILL HAVE THE MOST
THUNDERSTORM COVERAGE OF THE PERIOD AS THE FAVORABLE RIGHT
ENTRANCE OF THE JET STREAK AND SHORTWAVE MOVES OVERHEAD.
ADDITIONALLY...STRONGER NORTHEAST UPSLOPE FLOW AND BETTER SURFACE
MOISTURE MOISTURE WILL BE AVAILABLE ESPECIALLY OVER THE SOUTHEAST
WYOMING PLAINS. AS A RESULT...SBCAPES WILL INCREASE TO 1000 TO
1500 J/KG BY TUESDAY AFTERNOON. ALTHOUGH THE THERMODYNAMIC PROFILE
COULD BE BETTER...SUSPECT JET DYNAMICS WILL BE ABLE TO OVERCOME.
A FEW OF THE THUNDERSTORMS HAVE THE POTENTIAL TO REACH SEVERE
THRESHOLDS AS A RESULT. THE SHORTWAVE WILL DEPART EAST ON TUESDAY
NIGHT. LOOKS LIKE A MOSTLY CLOUDY START TO THE DAY EAST OF THE
MOUNTAINS ON WEDNESDAY. THE DELAY IN HEATING WILL KEEP AFTERNOON
HIGHS COOLER...WITH PERHAPS SOME AREAS ONLY REACHING THE UPPER
70S. MAY SEE A FEW SHOWERS AND THUNDERSTORMS ON WEDNESDAY AS
WELL...BUT CLOUD COVER AND COOLER TEMPERATURES SHOULD MINIMIZE
COVERAGE.

LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY.

WEDNESDAY NIGHT...ISOLATED THUNDERSTORMS ONGOING IN THE EVENING
WILL GRADUALLY MOVE EAST THROUGH THE NIGHT TO OUR EASTERN
COUNTIES.

THURSDAY...DRIER AIR FILTERS IN AT LOW LEVELS IN THE WAKE OF A
SURFACE TROUGH AND COLD FRONTAL PASSAGE...THUS THUNDERSTORM
CHANCES QUITE MINIMAL IN THE AFTERNOON AND EVENING.

FRIDAY...RIDGE ALOFT BEGINS TO PREVAIL. WITH LIMITED LOW AND MID
LEVEL MOISTURE...THUNDERSTORM CHANCES NEAR ZERO IN THE AFTERNOON
AND EVENING.

SATURDAY/SUNDAY...RIDGING ALOFT OVER WESTERN WYOMING WILL PRODUCE
WARMING TEMPERATURES ALOFT...AND WILL COMBINE WITH LIMITED LOW
AND MID LEVEL MOISTURE AND ENOUGH CONVECTIVE INHIBITION TO KEEP
AFTERNOON AND EVENING THUNDERSTORM COVERAGE NEAR ZERO.

AVIATION...06Z TAFS. VFR UNLESS OTHERWISE NOTED. PATCHY FOG AND
LOW CLOUDS FROM 09Z THROUGH 15Z EAST OF A LINE FROM CHADRON TO
SCOTTSBLUFF TO KIMBALL PRODUCING MVFR. ISOLATED THUNDERSTORMS
MONDAY AFTERNOON AND EVENING PRODUCING LOCALIZED MVFR AND
TURBULENCE.

FIRE WEATHER...
MAIN FIRE WEATHER CONCERNS WILL BE CONFINED TO AREAS WEST OF THE
LARAMIE RANGE EARLY THIS WEEK. ANOTHER WEAK FRONTAL SURGE WILL
MOVE SOUTH THROUGH AREAS EAST OF THE LARAMIE RANGE AGAIN TODAY.
RELATIVE HUMIDITIES WILL BE HELD A BIT HIGHER AND WINDS WILL TURN
FROM NORTHWEST TO NORTHEAST AS A RESULT. THIS WEAK FRONT WILL NOT
MOVE INTO CARBON/ALBANY COUNTIES UNTIL THIS EVENING...SO WEST
WINDS OF 10 TO 15 MPH WITH GUSTS TO 25 MPH AND HUMIDITIES IN THE
LOW TEENS EXPECTED THIS AFTERNOON. HOWEVER...WITH FUELS NON-
CRITICAL THERE NO HIGHLIGHT IS NEEDED. HUMIDITY RECOVERIES WILL BE
GOOD TO EXCELLENT TONIGHT ON THE EASTERN PLAINS...BUT WILL BE
FAIRLY POOR IN THE WESTERN VALLEYS. A FAIRLY SIMILAR SITUATION ON
TUESDAY...WITH BETTER MOISTURE TUCKED UP AGAINST THE EAST SLOPES
OF THE LARAMIE RANGE AND DRY CONDITIONS OUT WEST. WINDS WILL BE A
BIT BREEZIER WEST ON TUESDAY AS WELL. A FEW THUNDERSTORMS WILL
AGAIN BE POSSIBLE TODAY...BUT COVERAGE WILL BE AT A MINIMUM AND
MAINLY CONFINED TO THE HIGHER TERRAIN. BETTER THUNDERSTORM
COVERAGE IS EXPECTED TOMORROW FOR AREAS ALONG AND EAST OF THE
LARAMIE RANGE.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

AVAITION...GRIFFITH
Hazardous weather outlook, Aug 8, 5:13 PM MDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
513 PM MDT MON AUG 8 2011

WYZ116>119-092230-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
513 PM MDT MON AUG 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND  THUNDERSTORMS WILL CONTINUE OVER THE AREA
THROUGH THE EVENING HOURS. THE STORMS WILL MOVE EAST OR SOUTHEAST AT
30 MPH. SMALL HAIL...BRIEF WIND GUSTS TO 45 MPH...LIGHTNING AND A
PERIOD OF MODERATE RAINFALL CAN BE EXPECTED WITH THE STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND WEDNESDAY.
THE BEST THUNDERSTORM COVERAGE WILL BE ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ020-054-WYZ101>115-092230-
BANNER-KIMBALL-CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-
513 PM MDT MON AUG 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE AREA
THROUGH THE EVENING HOURS. THE STORMS WILL MOVE EAST OR SOUTHEAST AT
30 MPH. SMALL HAIL...BRIEF WIND GUSTS TO 45 MPH...LIGHTNING AND A
PERIOD OF MODERATE RAINFALL CAN BE EXPECTED WITH THE STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND WEDNESDAY.
THE BEST THUNDERSTORM COVERAGE WILL BE ON TUESDAY...WHERE A
FEW THUNDERSTORMS MAY BECOME SEVERE EAST OF THE MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019-021-055-095-096-092230-
DAWES-BOX BUTTE-SCOTTS BLUFF-MORRILL-CHEYENNE-NORTH SIOUX-
SOUTH SIOUX-
513 PM MDT MON AUG 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TONIGHT

A SCATTERED COVERAGE OF THUNDERSTORMS WILL AFFECT THE AREA THROUGH
EARLY TONIGHT. SOME OF THE STORMS WILL BE STRONG AND MAY PRODUCE
HAIL TO ONE INCH IN DIAMETER...WIND GUSTS TO 60 MPH...DANGEROUS
LIGHTNING AND HEAVY RAINFALL. A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR MUCH OF THE NEBRASKA PANHANDLE THROUGH MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND WEDNESDAY.
THE BEST THUNDERSTORM COVERAGE WILL BE ON TUESDAY...WHERE A
FEW THUNDERSTORMS MAY BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

In the hours before

Local storm report, Aug 8, 5:34 PM MDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
534 PM MDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             3 NE SCOTTSBLUFF        41.90N 103.62W
08/08/2011  E0.50 INCH       SCOTTS BLUFF       NE   TRAINED SPOTTER

            UP TO DIME SIZED HAIL FROM 525 PM UNTIL 530 PM MDT.

&&

HAMMER
Local storm report, Aug 8, 5:40 PM MDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
540 PM MDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     TSTM WND GST     SCOTTSBLUFF AIRPORT     41.87N 103.60W
08/08/2011  M51 MPH          SCOTTS BLUFF       NE   ASOS

&&

HAMMER
Special weather statement, Aug 8, 5:42 PM MDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
542 PM MDT MON AUG 8 2011

NEZ002-003-090030-
BOX BUTTE NE-DAWES NE-
542 PM MDT MON AUG 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAWES AND NORTHEASTERN
BOX BUTTE COUNTIES UNTIL 630 PM MDT...

AT 539 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF BOX BUTTE DAM...OR 24 MILES
SOUTHWEST OF CHADRON...MOVING SOUTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 45 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BOX BUTTE DAM...
  HEMINGFORD...
  WILD HORSE BUTTE...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4227 10275 4214 10292 4249 10332 4262 10316
      4238 10274
TIME...MOT...LOC 2342Z 317DEG 29KT 4250 10318

MAZUR
Local storm report, Aug 8, 5:58 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
558 PM MDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     TSTM WND GST     11 SSE GARRETT          41.97N 105.52W
08/08/2011  M57 MPH          ALBANY             WY   MESONET

&&

HAMMER
Special weather statement, Aug 8, 6:09 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
609 PM MDT MON AUG 8 2011

NEZ021-055-090100-
CHEYENNE NE-MORRILL NE-
609 PM MDT MON AUG 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORRILL AND NORTHERN
CHEYENNE COUNTIES UNTIL 700 PM MDT...

AT 607 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR REDINGTON...OR 26 MILES SOUTHEAST OF
SCOTTSBLUFF...MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BRIDGEPORT...
  MUD SPRINGS...
  DALTON...
  GURLEY...
  BROADWATER...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4152 10264 4127 10296 4165 10334 4175 10323
TIME...MOT...LOC 0009Z 303DEG 27KT 4164 10324

MSW
Special weather statement, Aug 8, 7:06 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
706 PM MDT MON AUG 8 2011

NEZ003-021-090130-
BOX BUTTE NE-MORRILL NE-
706 PM MDT MON AUG 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORRILL AND SOUTHERN BOX
BUTTE COUNTIES UNTIL 730 PM MDT...

AT 701 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM NEAR KILPATRICK LAKE...OR 20 MILES WEST OF
ALLIANCE...MOVING SOUTHEAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ANGORA...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4193 10282 4177 10314 4213 10338 4223 10318
TIME...MOT...LOC 0106Z 324DEG 35KT 4209 10322

MAZUR

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 8:24 PM MDTSevere Thunderstorm WarningCYSNiobrara53 min
Aug 9, 4:33 PM MDTSevere Thunderstorm WarningCYSNiobrara41 min
Aug 9, 4:35 PM MDTSpecial Weather StatementCYSPlatte40 min
Aug 9, 5:00 PM MDTSpecial Weather StatementCYSConverse60 min
Aug 9, 5:06 PM MDTSpecial Weather StatementCYSConverse39 min
Aug 9, 5:15 PM MDTSevere Thunderstorm WarningCYSAlbany, Converse, Platte60 min
Aug 9, 5:21 PM MDTSpecial Weather StatementCYSGoshen39 min
Aug 8, 6:09 PM MDTSpecial Weather StatementCYSMorrill51 min
Aug 9, 8:55 AM MDTSevere Thunderstorm WarningCYSMorrill26 min
Aug 9, 9:48 AM MDTSpecial Weather StatementCYSDawes57 min
Aug 9, 10:41 AM MDTSpecial Weather StatementCYSBox Butte49 min
Aug 9, 2:16 PM MDTSevere Thunderstorm WarningCYSCheyenne10 min
Aug 9, 2:24 PM MDTTornado WarningCYSCheyenne36 min
Aug 9, 2:47 PM MDTTornado WarningCYSCheyenne16 min

Nearby

Special Weather Statements in Nebraska, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.